The quantitative subspace theorem for number fields
Compositio Mathematica, Tome 82 (1992) no. 3, pp. 245-273
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__82_3_245_0,
author = {Schlickewei, Hans Peter},
title = {The quantitative subspace theorem for number fields},
journal = {Compositio Mathematica},
pages = {245--273},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {82},
number = {3},
mrnumber = {1163217},
zbl = {0751.11033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__82_3_245_0/}
}
Schlickewei, Hans Peter. The quantitative subspace theorem for number fields. Compositio Mathematica, Tome 82 (1992) no. 3, pp. 245-273. http://geodesic.mathdoc.fr/item/CM_1992__82_3_245_0/
